MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT C16000 PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT C16000 PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 03L77-01
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer reported a falsely elevated creatinine result for one patient sample when using the multigent enzymatic creatinine assay on the architect c16000 processing module.The following data was provided (customer¿s normal ranges for creatinine: man = 64-104 umol/l and female = 49-90 umol/l): initial creatinine result = 1780 umol/l repeat creatinine result = 41 umol/l.There was no impact to patient management reported.
 
Event or Problem Description
The customer reported a falsely elevated creatinine result for one patient sample when using the multigent enzymatic creatinine assay on the architect c16000 processing module.The following data was provided (customer¿s normal ranges for creatinine: man = 64-104 umol/l and female = 49-90 umol/l): initial creatinine result = 1780 umol/l.Repeat creatinine result = 41 umol/l.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
The architect c16000 processing module, serial number (b)(6), was inspected, and multiple troubleshooting procedures were performed including part replacement, however, a definitive part was not identified as the likely cause for the issue.The instrument service history review revealed no additional tickets associated with discrepant/erratic patient results.There were no additional service or complaint issues on or around the date this complaint was initiated that may have contributed to this issue.A review of complaint and trending data for the architect c processing module did not identify an increase in complaint activity associated with the complaint issue.A review of manufacturing data for the architect c16000 did not identify any nonconformances or deviations.Labeling was reviewed and adequately addresses the current issue.Based on the investigation, no systemic issue or product deficiency of the architect c16000 processing module, serial number (b)(6), was identified.Updated h4 - device mfg date :(b)(6) 2017.

Brand Name
ARCHITECT C16000 PROCESSING MODULE
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key22527632
Report Number3016438761-2025-00410
Device Sequence Number8736507
Product Code JJE
UDI-Device Identifier00380740005924
UDI-Public(01)00380740005924
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03L77-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2025
Supplement Date Received by Manufacturer08/04/2025
Initial Report FDA Received Date07/16/2025
Supplement Report FDA Received Date08/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MLTGNT ENZY CREAT, 08L24-41, 50500Y600; MLTGNT ENZY CREAT, 08L24-41, 50500Y600
Patient SexUnknown